Closedness of cones

Hidetoshi Komiya

Research output: Contribution to journalArticle

Abstract

Conditions for sets which make the conical hull of the sets closed are presented and a generalized Farkas theorem is obtained.

Original languageEnglish
Pages (from-to)320-326
Number of pages7
JournalJournal of Mathematical Analysis and Applications
Volume81
Issue number2
DOIs
Publication statusPublished - 1981 Jun
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Closedness of cones'. Together they form a unique fingerprint.

  • Cite this